Buplex Buplex Ibuprofen 400mg Film Coated Tablets 24 Pack

€8.10

Code 5690528279184
Add to Basket
Product Information

Buplex 400mg strength tablets contains ibuprofen. Ibuprofen is a non- steroidal anti-inflammatory which helps reduce inflammation and reduce pain. Buplex provides up to 8 hours of powerful targeted relief. The tablets are film coated making them easier to swallow.

Buplex Ibuprofen tablets effectively relieves pain associated with

  • Headache.
  • Back pain.
  • Neuralgia.
  • Rheumatic pain.
  • Period pain.
  • Dental pain.
  • Toothache.
  • The relief of symptoms of the common cold.

You must be aged over 18 years to purchase this product. Maximum order quantity of 24 tablets per order.

How To Use
  • Adults and children over 12 years: Take a half to one tablet every 4 to 6 hours.
  • Do not take more than 3 tablets in any 24-hour period. 
  • Take Buplex with or after a meal. 
  • Do not take with any other ibuprofen products. 
  • Do not exceed the recommend dosage. Please always read the patient information leaflet.
Active Ingredients

Each film coated tablet contains 400mg Ibuprofen.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty